lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Metric structure of four-dimensional analytical manifolds of nonnegative curvature
University of Kalmar, School of Pure and Applied Natural Sciences.
1980 (English)In: Sibirsk. Math. Zh., Vol. 21:5Article in journal (Other academic) Published
Place, publisher, year, edition, pages
1980. Vol. 21:5
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-2600OAI: oai:DiVA.org:lnu-2600DiVA, id: diva2:311854
Available from: 2010-04-23 Created: 2010-04-23 Last updated: 2011-06-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Marenitch, Valeri

Search in DiVA

By author/editor
Marenitch, Valeri
By organisation
School of Pure and Applied Natural Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf